# SDR 2001F00630

- Difficulty date: February 15, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BS 760.95 RIGHT RIB CHORD HFEC INDICATED CRACK ON VERTICAL LEG STOPPING AT TOP OF RADIUS.  ACCOMPLISHED RIB CHORD REPAIR PER ESO 11697 (DATED 2-14-01), SB 727-57-0112 PART IV, LARGE REPAIR, DWG 65C33202.  (M)
